MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 40; HIP FEMORAL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 40; HIP FEMORAL HEAD
Catalog Number 01.29.233H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the stem, head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 23 january 2024.Lot 2237507: (b)(4) items manufactured and released on 02-dec-2022.Expiration date: 2027-11-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional components involved: batch review performed on 23 january 2024.Liner: mpact 01.32.4048hct flat pe hc liner ø40/f (k122641) lot 2310981: (b)(4) items manufactured and released on 03-july-2023.Expiration date: 2028-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 23 january 2024.Stem: sms solid 01.36.070 sms solid stem lat size 10 (k181693) lot 2101520: (b)(4) items manufactured and released on 07-july-2021.Expiration date: 2026-05-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 40
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18648765
Report Number3005180920-2024-00033
Device Sequence Number8264131
Product Code LZO
UDI-Device Identifier07630030809354
UDI-Public07630030809354
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.29.233H
Device Lot Number2237507
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Initial Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale